I-GH-1 question

  1. I-GH-1 question

    I recently used a 60 cap bottle of I-GH-1 that I got bundled with Formadrol. The sleep and recovery were amazing but I found it difficult to wake up and felt lethargic until noon. Is this a normal occurrence with this product? Thanks for any help

  2. Not usually, since it doesn't really contain any sleep aids. Maybe cut the dose back a bit?

  3. For me, and this is just my opinion, on any type of good GH booster whenever i wake up in the AM i feel a little groggy, once im awake though i feel amazing.

    Unfortunately for me, GH booster, enhancers, and sleep aids where off rather quickly, but for the first couple of weeks or so, i do wakeup groggy a bit.
    E-Pharm Rep... PM me with any questions or concerns

Similar Forum Threads

  1. Cycle question/Been out of the game question
    By animalkrack3r in forum Anabolics
    Replies: 5
    Last Post: 02-19-2012, 06:34 PM
  2. Daa question + waxy maize (Kwick Karb) question
    By doolee in forum Supplements
    Replies: 7
    Last Post: 02-06-2011, 02:57 PM
  3. Progesterone Gyno question and Epi question
    By burywhite in forum Supplements
    Replies: 2
    Last Post: 12-30-2010, 03:08 PM
  4. Replies: 10
    Last Post: 10-01-2010, 03:23 PM
  5. STUPID question but bear with me srs question
    By Chico222 in forum Anabolics
    Replies: 10
    Last Post: 06-19-2010, 01:28 AM
Log in
Log in